Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 221-233.

On a theorem of A. C. Offord and its analogue for Fourier series

G. P. Névai

Full-text: Open access

Note

This paper was written during the first term of the 1973/74 academic year while the author visited the Mittag-Leffler Institute, Sweden. The author seizes the opportunity to thank the Swedish Academy of Sciences and in particular Professor L. Carleson for the scholarship at the Mittag-Leffler Institute given to the author.

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 221-233.

Dates
Received: 9 January 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896204

Digital Object Identifier
doi:10.1007/BF02384759

Mathematical Reviews number (MathSciNet)
MR367540

Zentralblatt MATH identifier
0296.42007

Rights
1974 © Institut Mittag-Leffler

Citation

Névai, G. P. On a theorem of A. C. Offord and its analogue for Fourier series. Ark. Mat. 12 (1974), no. 1-2, 221--233. doi:10.1007/BF02384759. https://projecteuclid.org/euclid.afm/1485896204


Export citation

References

  • Bernstein, S., On trigonometric interpolation by method of least squares (in Russian), Dokl. Akad. Nauk SSSR 4 (1934), 1–8.
  • Chen, Y.-M., A remarkable divergent Fourier series, Proc. Japan Acad. 38 (1962), 239–244.
  • Faddeev, D. K., On representation of summable functions by singular integrals at the Lebesgue points (in Russian), Mat. Sb. 1 (43), (1936), 351–368.
  • Grunwald, G., Über Divergenzerscheinungen der Lagrangeschen Interpolationspolynome, Acta Sci. Math. (Szeged), 7 (1935), 207–221.
  • Kolmogorov, A. N., Un série de Fourier-Lebesgue divergente partout, C. R. Acad. Sci. Paris 183 (1926), 1327–1328.
  • Lanczos, C., Discourse on Fourier Series, Oliver and Boyd, Edinburgh and London, 1966.
  • Marcinkiewicz, J., Interpolating polynomials for absolutely continuous functions (in Polish), Wiadom. Mat. 39 (1935), 85–115.
  • —, Sur la sommabilité forte de séries de Fourier, J. London Math. Soc. 14 (1939), 22–34.
  • Offord, A. C., Approximation to functions by trigonometric polynomials, Duke Math. J. 6 (1940), 505–510.
  • Róna, G., A theorem on trigonometric interpolation (in Hungarian), Mat. Lapok 19 (1968), 363–365.
  • Zygmund, A., Trigonometric Series, vol. I–II, Cambridge, University Press, 1959.